Norton Secured

Only $5.95

Regular Price: $7.95

- +
    • Purchasing this item will earn you 59 Reward points !
    • Applies only to registered customers, may vary when logged in.

Description

Details

Aspro Clear contains aspirin in an effervescent tablet form.

Each tablet is totally soluble for rapid absorption to give fast and effective temporary relief from:

Headache
Migraine headache
Fibrositis
Inflammation associated with muscular aches and pains
Neuralgia
Rheumatic and arthritic pain
Cold and flu symptoms
Toothache
Sore throat
Period pain
Reduces fever
 
Aspro Clear is available in two strengths: Regular and Extra Strength.

Regular strength Aspro Clear provides 300 mg of aspirin per tablet, while Extra Strength contains 500 mg of aspirin per tablet.


 

Reviews

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Product Questions

Product Questions

No questions yet. Be the first to ask the question!
Aspro Clear 300mg 42 Tablets 0.0 out of 1 5 based on ratings. user reviews.

Adult Content Warning

We Respect Your Choice

The category you are about to
view contains sexually explicit products.
If you would like to have a look,
click the continue button
If not then please click the close
button and have a great day
Continue